Asymptotics of the homogenized moduli for the elastic chess-board composite

L. V. Berlyand, S. M. Kozlov

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We find the asymptotic behavior of the homogenized coefficients of elasticity for the chess-board structure. In the chess board white and black cells are isotropic and have Lamé constants (λ, μ,) and (δλ, δμ) respectively. We assume that the black cells are soft, so δ →0. It turns out that the Poisson ratio for this composite tends to zero with δ.

Original languageEnglish (US)
Pages (from-to)95-112
Number of pages18
JournalArchive for Rational Mechanics and Analysis
Volume118
Issue number2
DOIs
StatePublished - Jun 1 1992

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Asymptotics of the homogenized moduli for the elastic chess-board composite'. Together they form a unique fingerprint.

  • Cite this